# SDR AALA951963

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 11B THROUGH 23B INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP WIRE AT SEAT 17B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
